# SDR REXA2014072000504

- Difficulty date: July 19, 2014
- Submitted: July 20, 2014
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 15,502 hours, 16,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN CRACKED AT AFT RT CORNER OF NLG WHEEL WELL CUT OUT.  REPAIRED IAW REO 601R-53-11-048.
